# SDR ASAA201805214696

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,537 hours, 13,446 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO DISPLAYS FAILED FLAGS.  ACFT GROUNDED.  POWER CYCLED SYSTEM.  PERFORMED RADIO CHECK, CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
